# SDR R61A20100195

- Difficulty date: May 10, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N817MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000038
- Aircraft time: 15,483 hours, 11,261 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SLAT FAIL AFTER TAKEOFF FROM PHL, DECLARED EMERGENCY AND RETURNED TO FIELD AT PHL WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND FOUND THE RT 3/4 SLAT HARNESS TO BE AT FAULT, AND REPLACED IT PER EMB AMM.  A/C WAS THEN RETURNED TO SERVICE.
